MathSciNet Relay Station
MathSciNet bibliographic data
MR2834938 39A21 (34K11 34K28 65L07 65L12 92D25)
Gao, Jianfang; Song, Minghui; Liu, Mingzhu Oscillation analysis of numerical solutions for nonlinear delay differential equations of population dynamics. Math. Model. Anal. 16 (2011), no. 3, 365–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement